# SDR MWEA97615

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A DENT WITH HEAVY SCRATCHES ON THE LEADING EDGE RT NR 4 SLAT.  MTC REPAIRED IAW SRM 57-09 FIG 10 PG 31 AND 51-30.
